| Model Number |
M00558480 |
| Medical Device Problem Codes |
Burst Container or Vessel (1074); Inflation Problem (1310); Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/11/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
Event or Problem Description
It was reported to boston scientific corporation that a cre wireguided dilatation balloon was used in the esophagus during an esophagogastroduodenoscopy (egd) procedure performed on (b)(6) 2021.During preparation, the balloon was inflated outside the patient for testing; however, the balloon was overinflated and ultimately burst.The procedure was completed with another cre wireguided dilatation balloon.Note: the instructions for use (ifu) indicate that the balloon should not be pre-inflated.There were no patient complications reported as a result of this event.